Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 109, NWS Eureka, CA

December 21, 2020

NWS Eureka, CA issued this small craft advisory at Dec 21, 2020, 3:04 AM PST. It took effect at Dec 21, 2020, 4:00 PM PST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2020, 3:04 AM PST (11:04 UTC)
In effect from
Dec 21, 2020, 4:00 PM PST
Expired
Dec 23, 2020, 7:00 AM PST
In force
39 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

761 
WHUS76 KEKA 211104
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
304 AM PST Mon Dec 21 2020

PZZ450-470-211915-
/O.CAN.KEKA.SC.Y.0107.000000T0000Z-201221T1200Z/
/O.UPG.KEKA.GL.A.0025.201222T0000Z-201222T0900Z/
/O.NEW.KEKA.SC.Y.0109.201222T0000Z-201223T1500Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
304 AM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM PST WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  8 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...From 4 PM this afternoon to 7 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-211915-
/O.UPG.KEKA.GL.A.0025.201222T0000Z-201222T0900Z/
/O.NEW.KEKA.SC.Y.0109.201222T0000Z-201223T1500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
304 AM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM PST WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  8 to 12 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 4 PM this afternoon to 7 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ410-455-211915-
/O.NEW.KEKA.SC.Y.0109.201222T0000Z-201223T1500Z/
Humboldt Bay Bar-Cape Mendocino to Pt Arena out 10 nm-
304 AM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM PST WEDNESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  6 to 11 feet expected.

* WHERE...Humboldt Bay Bar and Cape Mendocino to Pt Arena out 10 
  nm.

* WHEN...From 4 PM this afternoon to 7 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
229 
WHUS76 KEKA 211722
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
922 AM PST Mon Dec 21 2020

PZZ410-211830-
/O.CAN.KEKA.SC.Y.0109.201222T0000Z-201223T1500Z/
Humboldt Bay Bar-
922 AM PST Mon Dec 21 2020

...NO ADVISORIES IN EFFECT...

$$

PZZ450-455-470-475-220130-
/O.CON.KEKA.SC.Y.0109.201222T0000Z-201223T1500Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
922 AM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 AM PST WEDNESDAY...

* WHAT...North winds 15 to 25 kt with local gusts up to 35 kt and
  seas 9 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 4 PM this afternoon to 7 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
764 
WHUS76 KEKA 212312
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
312 PM PST Mon Dec 21 2020

PZZ450-220715-
/O.EXT.KEKA.SC.Y.0109.201222T0000Z-201223T0500Z/
Pt St George to Cape Mendocino out 10 nm-
312 PM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST TUESDAY...

* WHAT...North winds 15 to 25 kt. Local gusts to 35 kt this
  evening. Seas 9 to 11 feet expected.
 
* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-220715-
/O.EXT.KEKA.SC.Y.0109.201222T0500Z-201223T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
312 PM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 PM PST TUESDAY...

* WHAT...North winds 15 to 25 kt. Local gusts to 35 kt near Cape
  Mendocino. Seas 10 to 12 feet expected. 

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 PM this evening to 9 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-220715-
/O.EXT.KEKA.SC.Y.0109.201222T0300Z-201223T1500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
312 PM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
7 AM PST WEDNESDAY...

* WHAT...North winds 15 to 25 kt with local gusts up to 35 kt 
  and seas 10 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 7 PM this evening to 7 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-220715-
/O.CON.KEKA.SC.Y.0109.201222T0000Z-201223T1500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
312 PM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with local gusts up to 35 kt and
  seas 10 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 4 PM this afternoon to 7 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
760 
WHUS76 KEKA 220449
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
849 PM PST Mon Dec 21 2020

PZZ450-221300-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T0500Z/
Pt St George to Cape Mendocino out 10 nm-
849 PM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-221300-
/O.CON.KEKA.SC.Y.0109.201222T0500Z-201223T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
849 PM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 12 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-221300-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T1500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
849 PM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  8 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 7 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-221300-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T1500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
849 PM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  8 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 7 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
223 
WHUS76 KEKA 221035
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
235 AM PST Tue Dec 22 2020

PZZ450-221845-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T0500Z/
Pt St George to Cape Mendocino out 10 nm-
235 AM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-221845-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
235 AM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-221845-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T1500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
235 AM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 7 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-221845-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T1500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
235 AM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  9 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 7 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
648 
WHUS76 KEKA 221654
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
854 AM PST Tue Dec 22 2020

PZZ450-230100-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T0500Z/
Pt St George to Cape Mendocino out 10 nm-
854 AM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...North winds 15 to 25 kt. Seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-230100-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
854 AM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...North winds 15 to 25 kt. Local gusts to 35 kt near Cape
  Mendocino. Seas 8 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-230100-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T1500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
854 AM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 7 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-230100-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T1500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
854 AM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...

* WHAT...North winds 20 to 30 kt with local gusts up to 35 kt and
  seas 11 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 7 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
769 
WHUS76 KEKA 222211
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
211 PM PST Tue Dec 22 2020

PZZ470-230615-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T1500Z/
/O.NEW.KEKA.GL.A.0026.201225T1000Z-201226T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
211 PM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...
...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
EVENING...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and seas 9 to 11 feet. For the Gale 
  Watch, south winds 25 to 35 kt with gusts up to 40 kt and seas 
  13 to 17 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 7 AM PST Wednesday. 
  For the Gale Watch, from late Thursday night through Friday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ450-230500-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T0500Z/
Pt St George to Cape Mendocino out 10 nm-
211 PM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...North winds 15 to 25 kt. Seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-230500-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
211 PM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...North winds 15 to 25 kt. Local gusts to 35 kt near Cape 
  Mendocino. Seas 8 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-230615-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T1500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
211 PM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...

* WHAT...North winds 20 to 30 kt with local gusts up to 35 kt 
  and seas 11 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 7 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
607 
WHUS76 KEKA 230452
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
852 PM PST Tue Dec 22 2020

PZZ450-230600-
/O.EXP.KEKA.SC.Y.0109.000000T0000Z-201223T0500Z/
Pt St George to Cape Mendocino out 10 nm-
852 PM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

Seas will continue to diminish this evening, although conditions
may remain slightly elevated beyond 5 NM.

$$

PZZ455-230600-
/O.EXP.KEKA.SC.Y.0109.000000T0000Z-201223T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
852 PM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

Seas will continue to diminish this evening, although conditions
may remain slightly elevated beyond 5 NM.

$$

PZZ470-231300-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T1500Z/
/O.CON.KEKA.GL.A.0026.201225T1000Z-201226T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
852 PM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING...

* WHAT...For the Small Craft Advisory, north winds 10 to 20 kt 
  with gusts up to 25 kt and seas 9 to 11 feet. For the Gale 
  Watch, south winds 25 to 35 kt with gusts up to 40 kt and seas 
  13 to 17 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 7 AM PST Wednesday. 
  For the Gale Watch, from late Thursday night through Friday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ475-231300-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T1500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
852 PM PST Tue Dec 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  9 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 7 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
438 
WHUS76 KEKA 231104
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
304 AM PST Wed Dec 23 2020

PZZ470-231915-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T1500Z/
/O.CON.KEKA.GL.A.0026.201225T1000Z-201226T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
304 AM PST Wed Dec 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS
MORNING...
...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING...

* WHAT...For the Small Craft Advisory, north winds 15 to 20 kt
  with gusts up to 30 kt and seas 7 to 11 feet. For the Gale
  Watch, south winds 30 to 40 kt with possible gusts up to 50 kt 
  and seas 14 to 18 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 7 AM PST this 
  morning. For the Gale Watch, from late Thursday night through 
  Friday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ475-231915-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-201223T1500Z/
/O.EXA.KEKA.GL.A.0026.201225T1000Z-201226T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
304 AM PST Wed Dec 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS
MORNING...
...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
EVENING...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt
  with gusts up to 30 kt and seas 8 to 11 feet. For the Gale
  Watch, southeast winds 30 to 40 kt with possible gusts up to 50
  kt and seas 14 to 17 feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 7 AM PST this 
  morning. For the Gale Watch, from late Thursday night through 
  Friday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 3:06 PM PST, 11 hours 58 minutes earlier.

Area forecast discussion, Dec 20, 3:06 PM PST, 11 hours 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
306 PM PST Sun Dec 20 2020

.SYNOPSIS...Coastal areas will experience mostly cloudy skies and
bouts of drizzle tonight into Monday morning, while patchy fog
develops across interior valleys. Otherwise, a front will move
southeast across the region Monday evening. This feature will be
accompanied by light rain for areas mainly north of highway 36.
High pressure will then build Tuesday through midweek promoting a
period of dry weather across northwest CA. Another round of rain
is expected Friday.

&&

.DISCUSSION...A weak high level ridge has developed across the
region resulting in improved sky conditions across the region.
Areas north of the Cape will continue to experience the southern
periphery of an atmospheric river tonight with periods of clouds
and areas of light rain or drizzle developing along the north
coast. Elsewhere, interior areas will likely experience valley fog
and low clouds. That will be followed by a stronger frontal wave
impacting the region during Monday evening resulting in widespread
light to locally moderate rainfall across the EKA CWA.

Tuesday and Wednesday, high pressure will build across the area
bringing clear skies and dry conditions to the region. This will
also lead to easterly offshore flow generating gusty winds on the
ridges Tuesday night through Wednesday. The offshore winds will
likely clear out fog and stratus for the coastal areas. In
addition, temperatures will be chilly across much of the CWA
Wednesday morning.

Thursday, cloudiness will gradually increase during the day as a
another cold frontal system approaches the region, leading to rain
spreading east across the CWA on Friday.

&&

.AVIATION...VFR conditions developed across the region Sunday
afternoon as a weak area of high pressure progressed east. However,
marine stratus is forecast to redevelop tonight, and will aid in the
development of MVFR to occasional LIFR conditions along the coast.
In addition, shallow fog or stratus will likely develop in the
vicinity of KUKI late tonight. Conditions are expected to improve
during late Monday morning into early afternoon.

&&

.MARINE...A mid period swell yielding seas from 9 to 12 feet over
the northern waters is forecast to diminish tonight. Thereafter,
attention turns to a sharp cold front that is expected to move
southeast across the coastal waters during Monday evening. Northwest
winds will quickly strengthen to near gale force behind the front,
and seas will potentially become steep and hazardous. Marine
conditions will then improve by Wednesday afternoon, but will turn
potentially hazardous once again by Thursday evening as strong
southerlies spread across the region ahead of a cold front.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Gale Watch from Monday
     afternoon through late Monday night for PZZ450-470-475.

     Small Craft Advisory until 4 AM PST Monday for PZZ450-470.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Dec 21, 2:38 AM PST, 26 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
238 AM PST Mon Dec 21 2020

CAZ101>115-221045-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake County-
Southern Lake County-
238 AM PST Mon Dec 21 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.